# SDR MWEA030409

- Difficulty date: October 7, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,349 hours, 43,346 cycles
- Engine: Pwa JT8D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59364369
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 13 RIGHT AT STATION 1309 IS CRACKED AT UPPER AND LOWER FRAME ATTACH FASTENERS.  REMOVED DAMAGED LONGERON SECTION. FABRICATED AND INSTALLED REPAIR SPLICE AND INSTALLED REPLACEMENT LONGERON SECTION.
